Renewal property of the extrema and tree property of the excursion of a one-dimensional brownian motion
Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 239-247.
@article{SPS_1989__23__239_0,
     author = {Neveu, Jacques and Pitman, Jim},
     title = {Renewal property of the extrema and tree property of the excursion of a one-dimensional brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {239--247},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     mrnumber = {1022914},
     zbl = {0741.60080},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1989__23__239_0/}
}
TY  - JOUR
AU  - Neveu, Jacques
AU  - Pitman, Jim
TI  - Renewal property of the extrema and tree property of the excursion of a one-dimensional brownian motion
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
SP  - 239
EP  - 247
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1989__23__239_0/
LA  - en
ID  - SPS_1989__23__239_0
ER  - 
%0 Journal Article
%A Neveu, Jacques
%A Pitman, Jim
%T Renewal property of the extrema and tree property of the excursion of a one-dimensional brownian motion
%J Séminaire de probabilités de Strasbourg
%D 1989
%P 239-247
%V 23
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1989__23__239_0/
%G en
%F SPS_1989__23__239_0
Neveu, Jacques; Pitman, Jim. Renewal property of the extrema and tree property of the excursion of a one-dimensional brownian motion. Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 239-247. http://archive.numdam.org/item/SPS_1989__23__239_0/

[B] Brox, Th. (1986). One dimensional diffusion processes in a Wiener medium. Ann. Proba. 14, 1206-1218. | MR | Zbl

[K] Kesten, H. (1986). The limit distribution of Sinaï's walk in random environment. Physica 138A, 299-309. | MR | Zbl

[M] Maisonneuve, B. (1975). Exit systems. Ann. Proba. 3, 399-411. | MR | Zbl

[N1] Neveu, J. (1977). Processus ponctuels in Ecole d'Eté de Probabilités de St Flour VI-1976, Lect. Notes in Math. 598, 249-447, Springer. | MR | Zbl

[N2] Neveu, J. (1986). Erasing a branching tree. Supplement to Adv. Applied Proba., Papers in honour of G.E.H. Reuter, 101-108. | MR | Zbl

[NP*] Neveu, J. and Pitman, J. The branching process in a Brownian motion excursion. This volume. | Numdam | Zbl

[S] Sinai, Y.G. (1982). The limiting behavior of a one-dimensional random walk in a random medium. Theory Proba. Appl. 27, 256-268. | MR | Zbl

[T] Tanaka, H. (1987). Limit theorem for one dimensional diffusion process in Brownian environment. Stochastic Analysis, Proc. Paris 1987, Ed. Metivier-Watanabe. Lect. Notes in Math. 1322, Springer, pp. 156-172. | MR | Zbl

[W] Walsh, J. (1978). Downcrossings and the Markov property of local time. In : Temps locaux. Astérisque 52-53, 89-115. Soc. Math. France.